# SDR USAA20090403SB047

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT SEAT ROWS 1 THROUGH 6 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD POWER SUPPLY PER MM 33-51-51-2.  OPERATIONAL CHECK GOOD.
